MAUDE Adverse Event Report: SYNTHES GMBH AIM-ARM 130° F/STAT+DYN DIST LOCK; ROD,FIXATION,INTRAMEDULLARY

SYNTHES GMBH AIM-ARM 130° F/STAT+DYN DIST LOCK; ROD,FIXATION,INTRAMEDULLARY
Catalog Number 03.037.113
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Device report from synthes reports an event in the (b)(6) as follows: it was reported that on an unknown date, the instrument with the connecting screw became stuck.There was no patient involvement.This report involves one (1) aim-arm 130 f/stat+dyn dist lock.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j employee.Device is not distributed in the united states, but is similar to device marketed in the usa.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: the subject device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h6: a product investigation was conducted.The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that aim-arm 130° f/stat+dyn dist lock was noted stuck on the connection screw.A dimensional inspection for the aim-arm 130° f/stat+dyn dist lock /was unable to be performed due to basic dimension are irrelevant to the complaint condition.A functional test was unable to perform due to the instruments are jammed of them as part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed as the observed condition of the aim-arm 130° f/stat+dyn dist lock would contribute to the complained device issue.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.H3, h6: a device history record (dhr) review was conducted: part number: 03.037.113; lot number: 68p6854; manufacturing site: haegendorf; release to warehouse date: 22 october 2020.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
AIM-ARM 130° F/STAT+DYN DIST LOCK
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES HAEGENDORF GMBH
im bifang 6
haegendorf 4614
SZ   4614
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13599239
Report Number8030965-2022-01143
Device Sequence Number13917481
Product Code HSB
UDI-Device Identifier07611819642669
UDI-Public(01)07611819642669
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.037.113
Device Lot Number68P6854
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2022
Supplement Date Received by Manufacturer03/18/2022
03/30/2022
Initial Report FDA Received Date02/25/2022
Supplement Report FDA Received Date03/28/2022
04/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown